It's NOT Just Getting Off of The Games

Discussion in 'Self Improvement' started by ThreeEyedFish, Jul 20, 2019.

Tags:
  1. ThreeEyedFish

    ThreeEyedFish Fapstronaut

    64
    26
    18
    Hello,

    I have been struggling, not just with PMO withdrawals, but also I had decided to cut out playing video games.
    I have struggled in my life to minimize my use, but this is very hard.

    A little backstory,
    When I first started games, I FELL IN LOVE. They were incredible, and I would play for several hours a day. Once I had been getting effects from my problematic PMO, I would use games as a "pain killer" to help cope with being so sick from PMO. Quickly, I could not play less than 4 hours a day on weekdays and on weekends, I'd just go for it.
    There was times where I would play for 10 hours a day, everyday for weeks at a time (and in total, months).
    After a decade of overuse of games, I had quit for 2-3 months. After 2 months, the regular stress from cravings stopped. For the first few days, I even had some withdrawal (e.g. stress, nausea). I had quit fro several months and was able to get back onto the games, and play in "moderation" (just a few hours a day). Which was a HUGE improvement, as to before, where if I wanted to have a 20-30 minute game, a week would blow by in an instant (I am not exaggerating).
    I had taken various breaks (by weeks and months at a time) in between when I would get into it for a few weeks, at a time (playing only a few hours a day).
    I believe that if I had not stopped so early, I would of developed a chronic addiction (where as when you quit deltaFosB [which strengthens the nuroplasticity] goes down, but the circuitry stays there, even if by abstaining, becomes less active).
    After having quit for some time, ever time I had quit, the intensity of the "addiction" (loss of control over use) went down.

    I had quit it, now, and plan to for a full month. I am currently going through nasty PMO withdrawal (anxiety, depression, physical pains, nausea, insomnia, etc.), and have been struggling with both habits. The problem is that if it wasn't just the PMO effects that were bad enough, I am just suffering with gaming cravings. I don't know if I should just go on for a small bit, even after stopping for a set amount of time, or do whatever else may come to mind (from you guys, from reading this) about being quite debilitated from the PMO withdrawals AND having to put up with a new beast (as I have been struggling with PMO problems for a decade), which is gaming cravings.

    Any ideas, similar experiences, advice, question, etc.?

    Thank!
     

Share This Page